# SDR ASAA2022120941089

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 4,313 hours, 1,230 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TURNED WING ANTI-ICE ON IN FLIGHT IN 'ICING CONDITIONS. MASTER CAUTION L VALVE ILLUMINATED, TURNED WING ANTI-ICE OFF AND LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED MAX WING ANTI-ICE VALVE HEALTH CHECK REF MAX-30EA-24968. NO FAULT NOTED.
